Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Have irregular periods. Found cysts and high testosterone. Taking Metformin and folgel. Right medication?

Hi, I had periods on 4th day of my marriage. Then next month i had no periods. I consulted doctor who gave a medicine and multivitamin . And i had period on 9th, but again next month i had no periods. Then i consulted doctor who asked for ultrasound and blood test . In ultrasound, they found 4mm cysts and my testotirone level was 118. Then doctor gave me Metformin tablets and folgel (for 2months). I have read that the cysts may go their own in few weeks and the metformin tablets may have sever side effects. Please advise if i am under correct medication. Also advise if i can have sex during these medications and can i become pregnent during these medication.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
you have polycystic ovarian disease, with abnormal hormonal levels..
your doctor has put you on metformin and folic acid for the correction of hormonal imbalance and helps in normal ovulation..
metformin causes some abdominal symptoms like bloating , diarrhea, flatulence .. but you should take the tablet for this..
you can conceive with this treatment, there is no harm, and once you conceive immediately see your gynaecologist for the Antenatal care..
all the very best..
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor